Swelling from Aqualyx


Helpful Vote Helpful?

0 helpful votes.


Question: Swelling from Aqualyx

Hi,
I had Aqualyx for my chin 9 weeks ago.

I had swelling that makes me look like a bullfrog, which told was normal. I was still very swollen when i had 2 nd treatment 4 weeks later. 9 weeks on my swelling has shown no signs of going down. I questioned my concern when i went for my 3rd treatment.last week, she gasped when she saw how big it was compared to my before photo. and suggested to stop any further treatments but couldn't clarify if this was normal or if this is the result im stuck with.. It looks awful, my chin is now doubled in size, I'm having to cover it up with scarfs . Please tell me if i should be concerned or do i need to give it more time to recover ?

Answers (2)

Dr Victoria Dobbie

DRVICTORIA Clinic

13th December 2021

Answer: Hello Amanda

Swelling for a couple of weeks after treatment is normal, 9 weeks later is not normal and I have only seen it with one patient in 7 years of using Aqualyx in hundreds of treatments. I think it was an interaction with her medication. What we did to resolve the issue was to change her over to Coolsculpting and froze the fat away, this worked perfectly. Is your current provider medical? Do they over Coolsculpting?
I recommend returning and having a conversation about how this can be resolved even if it's an arrangement with another third-party provider.
Best Dr Victoria


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Mrs Jennifer Hudson

Evesham Aesthetics Clinic

13th December 2021

Answer: Hi Amanda,
Swelling after having an Aqualyx treatment is normal and it can take several weeks to subside particularly in the under chin area. In my opinion the second treatment should probably not have been carried out so soon and any third treatment needs to be delayed until the swelling has completely disappeared.

Massaging the area can help as can a cavitation treatment (cavitation is actually recommended by the manufacturers of Aqualyx immediately following injection).

Hope this helps.


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Click Here to see more questions and answers about AQUALYX ™.